# SDR CHQA20120728226

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 21,790 hours, 19,342 cycles
- Engine: Allsn AE3007A
- Engine time: 22,728 hours, 19,450 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 4800101
- Condition: Faulty
- Location: Windshield Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON DESCENT, WITH THE WINDSHIELD HEAT TURNED ON FOR ABOUT 10 MINUTES, A SLIGHT ELECTRICAL ODOR WAS PRESENT.  CREW FURTHER REPORTED THAT BOTH WINDSHIELDS WERE NOT HEATING.  WINDSHIELD HEAT WAS TURNED OFF AND THE ODOR DISSIPATED.  MAINTENANCE REPLACED THE WINDSHIELD HEAT PUSH BUTTON SWITCH ON THE FIRST OFFICERS SIDE.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
